Stability of General Systems of Linear Equations
Aequationes mathematicae, Tome 2 (1969), pp. 194-206
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1969__2_182329,
author = {V. PEREYRA},
title = {Stability of {General} {Systems} of {Linear} {Equations}},
journal = {Aequationes mathematicae},
pages = {194--206},
year = {1969},
volume = {2},
zbl = {0172.42501},
url = {http://geodesic.mathdoc.fr/item/AM2_1969__2_182329/}
}
V. PEREYRA. Stability of General Systems of Linear Equations. Aequationes mathematicae, Tome 2 (1969), pp. 194-206. http://geodesic.mathdoc.fr/item/AM2_1969__2_182329/